Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 257484, 7 pages
http://dx.doi.org/10.1155/2014/257484
Research Article

Numerical Solutions of the Nonlinear Fractional-Order Brusselator System by Bernstein Polynomials

1Department of Mathematics, University of Malakand, Dir Lower, Khyber Pakhtunkhwa 18000, Pakistan
2Shaheed Benazir Bhutto University, Sheringal, Dir Upper, Khyber Pakhtunkhwa 18000, Pakistan
3Department of Mathematical Sciences, University of South Africa, P.O. Box 392, UNISA 0003, South Africa
4Department of Mathematics, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran

Received 28 July 2014; Revised 2 September 2014; Accepted 2 September 2014; Published 17 November 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Hasib Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Baleanu, K. Diethelm, and E. Scalas, Fractional Calculus: Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Gorenflo, F. Mainardi, E. Scalas, and M. Raberto, “Fractional calculus and continuous-time finance III. The diffusion limit,” in Mathematical Finance, Trends in Mathematics, pp. 171–180, Birkhäuser, Basel, Switzerland, 2001. View at Google Scholar · View at MathSciNet
  3. H. Jafari, An Introduction to Fractional Differential Equations, Mazandaran University Press, 2013.
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  5. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  6. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  7. G. Wu, D. Baleanu, and S. Zeng, “Discrete chaos in fractional sine and standard maps,” Physics Letters A, vol. 378, no. 5-6, pp. 484–487, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Alipour and D. Rostamy, “Solving nonlinear fractional differential equations by Bernstein polynomials operational matrices,” The Journal of Mathematics and Computer Science, vol. 5, no. 3, pp. 185–196, 2012. View at Google Scholar
  9. M. Alipour and D. Rostamy, “Bernstein polynomials for solving Abel's integral equation,” Journal of Mathematics and Computer Science, vol. 3, no. 4, pp. 403–412, 2011. View at Google Scholar
  10. R. L. Bagley and P. J. Torvik, “A theoretical basis for the applic ation of fractional calculus to viscoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201–210, 1983. View at Publisher · View at Google Scholar · View at Scopus
  11. M. I. Bhatti and P. Bracken, “Solutions of differential equations in a Bernstein polynomial basis,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 272–280, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. T. S. Chow, “Fractional dynamics of interfaces between soft-nanoparticles and rough substrates,” Physics Letters A, vol. 342, no. 1-2, pp. 148–155, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. E. H. Doha, A. H. Bhrawy, and M. A. Saker, “Integrals of Bernstein polynomials: an application for the solution of high even-order differential equations,” Applied Mathematics Letters, vol. 24, no. 4, pp. 559–565, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Chen and X. Yu, Chaos Control: Theory and Applications, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. S. Tavazoei and M. Haeri, “Chaos control via a simple fractional-order controller,” Physics Letters A, vol. 372, no. 6, pp. 798–807, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. G. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. V. Gafiychuk and B. Datsko, “Stability analysis and limit cycle in fractional system with Brusselator nonlinearities,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 29, pp. 4902–4904, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Wang and C. Li, “Does the fractional Brusselator with efficient dimension less than 1 have a limit cycle?” Physics Letters A: General, Atomic and Solid State Physics, vol. 363, no. 5-6, pp. 414–419, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Jafari, A. Kadem, and D. Baleanu, “Variational iteration method for a fractional-order Brusselator system,” Abstract and Applied Analysis, vol. 2014, Article ID 496323, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. Kreyszig, Introductory Functional Analysis with Applications, John Wiley & Sons, New York, NY, USA, 1978. View at MathSciNet
  21. D. Rostamy, M. Alipour, H. Jafari, and D. Baleanu, “Solving multi-term orders fractional differential equations by operational matrices of Bernstein polynomials with convergence analysis,” Romanian Reports in Physics, vol. 65, no. 2, pp. 334–349, 2013. View at Google Scholar · View at Scopus